A new approach to improve the order of approximation of the Bernstein operators: theory and applications
- 176 Downloads
This paper presents a new approach to improve the order of approximation of the Bernstein operators. Three new operators of the Bernstein-type with the degree of approximations one, two, and three are obtained. Also, some theoretical results concerning the rate of convergence of the new operators are proved. Finally, some applications of the obtained operators such as approximation of functions and some new quadrature rules are introduced and the theoretical results are verified numerically.
KeywordsLinear positive operator The Bernstein operators Bernstein Theorem Korovkin Theorem Voronovkaja Theorem Rate of convergence Degree of convergence
Mathematics Subject Classification (2010)41A10 42A20 65D30
Unable to display preview. Download preview PDF.
The authors would like to thank the anonymous reviewers for their careful reading of the manuscript and their comments which improved the quality of the paper.
- 3.Bernstein, S.: Demonstration du theoreme de Weierstrass, fonde sur le probabilities. Commun. Soc. Math. Kharkow 13, 1–2 (1912)Google Scholar
- 7.Carothers, N.L.: Real Analysis. Cambridge University Press (2000)Google Scholar
- 9.Davis, P.J.: Interpolation and approximation. Courier Corporation (1975)Google Scholar
- 18.Korovkin, P.P.: Linear Operators and Approximation Theory. Hindustan Publications of Corporations, India (1960)Google Scholar
- 19.Lorentz, G.G.: Bernstein Polynomials. American Mathematical Society (2012)Google Scholar
- 20.Micchelli, C.A.: Saturation classes and iterates of operators. Ph. D. Thesis, Stanford University (1969)Google Scholar
- 24.Phillips, G.M.: Interpolation and approximation by polynomials, vol. 14. Springer Science & Business Media (2003)Google Scholar
- 25.Rivlin, J.T.: An Introduction to the Approximation of Functions. Courier Corporation (2003)Google Scholar
- 27.Voronovskaja, E.: Determination de la forme asyptotique de approximation des fonctions par les polynomes de M. Bernstein, C. R. Acad. Sci. URSS, 79–85 (1932)Google Scholar